MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SJM TRIFECTA VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, INC. SJM TRIFECTA VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TF-27A
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 06/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2011, a 27 mm trifecta valve was implanted.On (b)(6) 2018, the valve was explanted due to stenosis and an edwards lifesciences inspiris valve was implanted.The surgeon reported the trifecta was 7 years old at the time of explant.The patient is reported to be recovering.
 
Additional Manufacturer Narrative
An event of stenosis was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown; however, information from the field indicated "the trifecta valve was 7 years old at the time of explant.".

Brand Name
SJM TRIFECTA VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
177 east county road b
st. paul MN 55117
MDR Report Key7688539
Report Number3007113487-2018-00014
Device Sequence Number13654524
Product Code LWR
UDI-Device Identifier05414734052054
UDI-Public05414734052054
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2013
Device Model NumberTF-27A
Device Catalogue NumberTF-27A
Device Lot Number3369120
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date07/15/2018
Supplement Report FDA Received Date09/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR